Vol. 70, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The quantum n-body problem and a theorem of Littlewood

Paul Robert Chernoff

Vol. 70 (1977), No. 1, 117–123
Abstract

A quantum-mechanical analogue of a theorem of Littlewood on the impossibility of capture or escape is presented.

Mathematical Subject Classification 2000
Primary: 81.47, 81.47
Secondary: 47B10
Milestones
Received: 19 December 1976
Published: 1 May 1977
Authors
Paul Robert Chernoff